# SDR UIEA201805290978

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,866 hours, 16,064 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Status Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE LEFT ENGINE HP SOV.  PERFORMED FIM 36-20-FT 804, NO FAULTS INDICATED.  MESSAGE CLEARED,  NO HISTORY NOTED.
